Discussions that mention synthroid

Thyroid Disorders board


what could this be? could i be taking too much synthroid? my doctor bumped me up on oct 23rd and it's the 16th now, and i'm worse, not better ...

i always get symptoms of "worse", but they usually only last for a week ...

:( jb
i'm 58 and went thru' menopause at 45, so i'm sure that i'm either sick with some other illness, or that it's a drug interaction/too much synthroid ...

IWL: at 112mcg, are you still symtomatic?

i hate this -- FAUGH!

jb
When I was on 112mcg of Levoxyl or Synthroid. I don't remember which one makes that dose, I had all the hypo and alot of the hyper symptoms. On 125mcg, my hands shook so hard I couldn't write and my hair fell out even faster, plus my already fast pulse and BP were wildly fluctuating, but hey it made my tsh in range. :) On the Armour I can actually go up to 150mg, which I think is 120mcg's of T4, but it's borderline as far as, I'm almost shaky. I was at 180mg of the Armour and the hyper kicked in, but still hadn't got rid of being tired. So right now, I'm at 150mg of Armour and about 20mcg of Cytomel(there were broken tablets in the container, so much for exact science). I feel a little better since I added the Cytomel(almost a week ago), but I'm taking it with food mid-day to slow absorbtion, just in case I have any weird re-actions. Two days after I started taking it, I started riding my exercise bike again(it's been 3 years). The only side effect I've noticed is dry mouth, kind of weird taste. I'm thinking I need to drop my armour just a tiny bit more and add more cytomel. Not sure how long to give things. I haven't taken a nap since I started the Cytomel, but sleeping good at night. Weird dreams though(related?). At least now my leg cramps/pains are from doing something. LOL, IWL
IWL:

this adding and changing and adjusting-a-little-bit is any chemist's nitemare -- and we're doing it on our own!! jeez laweez!

i think you were right -- it MIGHT have been the 125mcg synthroid that i was on, so i skipped last nite altogether (and am going to do 112, or maybe just 75, tonite) ... no nausea and and cold/hot sweats YET (keep your fingers crossed), but still weak ...

:round: jb

IWL,

you were right -- it was too much synthroid, and i've backed down to 112mcg synthroid and finally feel MUCH better (altho'"better" is all relative when you're hypo) ...

thanks!

:D jb